# SDR MEX2003493

- Difficulty date: October 16, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Trim
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT AFTER ENGINES STARTING READINGS IN LT ENGINE WERE OUT OF LIMITS N2 AND EGT`S RISE TO 480.  TECHNICAL PERSONNEL PERFORMED TRIM TO LT ENGINE AND IT WAS TESTED IAW MM 73-2-01, BEING PARAMETERS BETWEEN THEIR OPERATIONAL LIMITS.(K)
